# SDR ASOA04958

- Difficulty date: November 29, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R3807423
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FORWARD ANCHOR FITTING ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ANCHOR FITTING ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  (M)
